Key result
A 65-year-old woman developed life-threatening angioedema after 11 years of lisinopril therapy, highlighting that ACE inhibitor-induced angioedema can occur very late in treatment.
Case Report (n=1)
ACE inhibitor-induced angioedema can occur as a life-threatening event even after 11 years of stable therapy.
May warrant vigilance for late angioedema with ACE inhibitors; extends reported latency but leaves open incidence and risk factors.
Angiotensin-converting enzyme inhibitors (ACE-Is) are the primary medication class implicated in drug-associated angioedema. Angioedema is most common early in ACE-I therapy, yet episodes can occur late in therapy and have been reported even as late as 10 years after single treatment initiation. We present a case of a 65-year-old African American woman who experienced 2 episodes of angioedema, with the second being life threatening after receiving several concomitant agents known to cause angioedema, most notably lisinopril for 11 years.
No takes yet. Share an insight, caveat, or question.
Norman et al. (2012) conducted a case report in ACE Inhibitor-Induced Angioedema (n=1). Lisinopril was evaluated on Angioedema. A 65-year-old woman developed life-threatening angioedema after 11 years of lisinopril therapy, highlighting that ACE inhibitor-induced angioedema can occur very late in treatment.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: